I am sorry to ask so many questions but Im trying to figure some thign sout. About a year after taking oxys I started getting really bad anxiety almost every other day it would come out of no where. Is this a side effect of taking oxys?
It may be but may not be. You can have a aniexty disorder also that is not related to the pills. But one thing at a time. If you keep trying to think your way through your aniexty will get higher. Get clean off the pills and then see how you feel.
It could be that you have built up tolerance and are feeling withdrawl. I tried to taper off Opiates and the anxiety was worse than I ever thought was possible. Is it worse in the morning when you first wake up? That's when you will likely have the least amount in your system and when withdrawl/tolerance anxiety would be the worst. Whatever the reason for it, 123456m is right . If you try to think it away the anxiety will get worse. Fear of the anxiety attack is what makes it worse. Try to accept it and let it pass through you. This worked for me, but it took practice. Getting off the pills is the only way to end the cycle if it's related to them.
I also experienced the same thing. After taking hydros started having anxiey about 2 hours after taking a pill. Also when I tried tapering one pill a day I had major anxiety. I am 24 days clean and still have more anxiety than I would like but glad to say it is better. I would say if you never had anxiety and are still on the pills you have built a tolerance to them and the anxiety is your body telling you you need more. That's just my opinion. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.